# SDR NSVA2011099

- Difficulty date: April 29, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N345NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4345
- Aircraft time: 588 hours, 540 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Open
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FORWARD CARGO DOOR LIGHT ILLUMINATED, NO LOSS OF PRESSURE DIVERTED TO BOS.  CREW FOUND DOOR HANDLE IN OPEN POSITION, MX PERFORMED OPS CHECK OF THE FWD BAG DOOR, CHECKED GOOD.
